# SDR SWAA2022092843383

- Difficulty date: August 18, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL RIB ASSY. #10; CRACK NOTED AT RIVET HOLE (DOT 223-HLE010). / [01] REMOVED RIB ASSY #10 AT RT HORIZONTAL STABILIZER; LEADING EDGE PANEL AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB #10 REMOVED AT RT HORIZONTAL STABILIZER; LEADING EDGE PANEL AS PER B737-700 SRM 51-40-05-0G-0; DWG #186A1001.;[03] VERIFIED 1-2. OK TO INSTALL NEW RIB.;[04] INSTALLED NEW RIB #10 AT RT HORIZONTAL STABILIZER; LEADING EDGE PANEL AS PER B737-700 SRM 51-40-02-0G-0; DWG #186A1001.;[05] REMOVED AND REPLACED RIB #10 AT RT HORIZONTAL STABILIZER; LEADING EDGE PANEL AS PER B737-700 SRM 51-40-02-0G-0; DWG #186A1001.;[06] /VERIFIED 4-5
